Talk To An Expert

+91-95693-30007

Address

Industrial Area Phase 1, Panchkula, Haryana 134113

Email Us

director@sunwinhealthcare.in

Citrate and Menthol Suspension (125mg+5mg+0.5mg+60mg+1mg).

Paracetamol 125mg + Phenylephrine 5mg + Chlorpheniramine 1mg

Product Type

Packing Type

Product MRP

Citrate and Menthol Suspension is multi-symptom cold and cough suspension which is used in relieving fever, headache, nasal congestion, sneezing, runny nose and mild throat irritation related with common cold, flu and infection of upper respiratory tract. Paracetamol relieves pain and fever, and Phenylephrine is a decongestant and Chlorpheniramine is an antihistamine, which helps in reducing sneezing, itching, and watery discharge. Menthol gives the throat a calming effect.

PCD PHARMA FRANCHISE

Start Your Own PCD Pharma Franchise with Monopoly Rights.

  • Complete Product Catalog
  • Net Price List (PDF)
  • Monopoly Area Details

Inquire Now

Fill your details to get an instant callback from our experts.

WHO-GMP Certified

We follow strict quality standards and certified manufacturing processes to ensure safe and effective medicines.

Timely Delivery

We ensure fast and reliable delivery across India to support your business without delays.

Monopoly Rights

Get exclusive monopoly rights in your area to grow your pharma business without competition.

Download Complete Product List

Enter details below to download the PDF instantly.

Start Your Own PCD Pharma Franchise with Monopoly Rights.

  • Complete Product Catalog
  • Net Price List (PDF)
  • Monopoly Area Details

Inquire Now

Fill your details to get an instant callback from our experts.